MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING
Model Number OPO71
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown as it was not provided.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, the surgery reported two patients had capsular tear occur in the operative eye when using the opo71 disposable tubing pack.A description from the surgery center indicated out of 7 cases, they had 2 capsular tears and in 2 other cases, they had unstable chamber.It is unknown if there was surgical or medical intervention required.Although several attempts were made for additional information, no additional information was provided.This report is 2 of 2 reports.
 
Additional Manufacturer Narrative
Additional information: additional information was provided that indicated the capsular tear reported did not require a vitrectomy procedure and post op patient outcome was well.Device evaluation: the product testing could not be performed because the product was not returned for evaluation.Device inspection could not be performed, therefore the reported complaint could not be confirmed.Manufacturing record review: per manufacturing records review report, no related non-conformity or deviations were issued during manufacturing the tubing pack model no.Opo71, lot# 60139731.All devices met material, assembly and performance specifications at the time of product released.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SIGNATURE PACK, DISPOSABLE TUBING
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8368605
Report Number3006695864-2019-00160
Device Sequence Number1833146
Product Code HQC
UDI-Device Identifier05050474534445
UDI-Public(01)05050474534445(17)210725(10)60139731
Combination Product (Y/N)Y
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Model NumberOPO71
Device Catalogue NumberOPO71
Device Lot Number60139731
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer03/25/2019
10/25/2020
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date04/18/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005